It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Thanks Ya'll

Thanks Ya'll

[ Back to Messages ]

Message

Posted by twa on August 07, 2000 at 18:09:44:

In Reply to: Re: Guess What? I have IBS! posted by Harry on August 06, 2000 at 23:53:01:

:
: : I finally got my GI doc to say "yes" that's what it is. It only took about 7 or 8 months from the time I told my family doc about my symptoms. I still have to take a 10 day corse(can't spell worth beans) of Flagyl. He and I both know that it won't help, but that way we can say we tried everything. I start it tomarrow. I've postponed it for as long as I can. Has anyone else had to take Flagyl? I heard that it will kill anything and averything in your GI tract. Ergo, serious D for the whole 10 days.

: Hi twa,
: Flagyl is a very strong antibiotic. I have taken it on several and have yet to get though 10 days because of the side-effects.It made me nauseated and dizzy.
: It is given for amebic dysentery in your case and it will do in most bad as well as good bacteria and things like trichomonas, liver abcesses and other infections.
: There are 2 serious adverse reactions that can happen---convulsive seizures and peripheral neropathy.But, the most common is: about 12% get nauseaed and you can expect vaginal candida infection and it can cause D&C--but as with any potent medication BE alert and if you have anything outside of your normal Miseries--- contact your Doctor --the possible adverse effects are many.
: I hope this does not scare you too much --just be alert as always!!!WE CARE †
: God Bless---Harry
You are my fountain of knowledge! I've heard of most of these side effects before. That's why I've put it off for as long as I can. My doc has tried at least 3 times to talk me into taking it. I just couldn't talk my way out again. I also heard absolutely and unequivecably (there's that lack of spelling thing again) NO ALCOHOL! There is some sort of reaction that can take place that can be in extreme circumstances life-threatening. Needless to say--for 10 days I won't have any wine with my dinner!
Thanks again for all of your help.
twa




Follow Ups




All times are GMT -7. The time now is 05:58 AM.



Site owned and operated by HealthBoards.com™
Terms of Use © 1998-2014 HealthBoards.com™ All rights reserved.
Do not copy or redistribute in any form!